RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 5, Pages 149–160 (Mi msb656)  

This article is cited in 18 scientific papers (total in 18 papers)

Total log canonical thresholds and generalized Eckardt points

I. A. Cheltsova, J. Parkb

a University of Liverpool
b University of Georgia

Abstract: Let $X$ be a smooth hypersurface of degree $n\geqslant 3$ in ${\mathbb P}^n$. It is proved that the log canonical threshold of an arbitrary hyperplane section $H$ of it is at least $(n-1)/n$. Under the assumption of the log minimal model program it is also proved that the log canonical threshold of $H\subset X$ is $(n-1)/n$ if and only if $H$ is a cone in ${\mathbb P}^{n-1}$ over a smooth hypersurface of degree $n$ in ${\mathbb P}^{n-2}$.

DOI: https://doi.org/10.4213/sm656

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:5, 779–789

Bibliographic databases:

UDC: 513.6
MSC: 14J17
Received: 31.05.2001

Citation: I. A. Cheltsov, J. Park, “Total log canonical thresholds and generalized Eckardt points”, Mat. Sb., 193:5 (2002), 149–160; Sb. Math., 193:5 (2002), 779–789

Citation in format AMSBIB
\Bibitem{ChePar02}
\by I.~A.~Cheltsov, J.~Park
\paper Total log canonical thresholds and generalized Eckardt points
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 5
\pages 149--160
\mathnet{http://mi.mathnet.ru/msb656}
\crossref{https://doi.org/10.4213/sm656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918252}
\zmath{https://zbmath.org/?q=an:1077.14016}
\elib{http://elibrary.ru/item.asp?id=13912669}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 5
\pages 779--789
\crossref{https://doi.org/10.1070/SM2002v193n05ABEH000656}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178245000009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036621940}


Linking options:
  • http://mi.mathnet.ru/eng/msb656
  • https://doi.org/10.4213/sm656
  • http://mi.mathnet.ru/eng/msb/v193/i5/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. de Fernex T., Ein L., Mustaţă M., “Bounds for log canonical thresholds with applications to birational rigidity”, Math. Res. Lett., 10:2-3 (2003), 219–236  mathscinet  zmath  isi  elib
    2. A. V. Pukhlikov, “Birationally rigid iterated Fano double covers”, Izv. Math., 67:3 (2003), 555–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. McKernan J., Prokhorov Yu., “Threefold thresholds”, Manuscripta Math., 114:3 (2004), 281–304  crossref  mathscinet  zmath  isi  elib  scopus
    4. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. Math., 70:3 (2006), 605–639  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Cools F., Coppens M., “Star points on smooth hypersurfaces”, J. Algebra, 323:1 (2010), 261–286  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    8. Birkar C., Shokurov V.V, “Mld's vs thresholds and flips”, Journal fur Die Reine und Angewandte Mathematik, 638 (2010), 209–234  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    9. Munteanu O., Szekelyhidi G., “On convergence of the Kahler-Ricci flow”, Comm Anal Geom, 19:5 (2011), 887–903  crossref  mathscinet  isi  scopus  scopus  scopus
    10. Ivan Cheltsov, Jihun Park, Joonyeong Won, “Log canonical thresholds of certain Fano hypersurfaces”, Math. Z, 2013  crossref  mathscinet  isi  scopus  scopus
    11. Cheltsov I., Park J., Won J., “Affine cones over smooth cubic surfaces”, J. Eur. Math. Soc., 18:7 (2016), 1537–1564  crossref  mathscinet  zmath  isi  scopus
    12. Pukhlikov A.V., “Canonical and Log Canonical Thresholds of Fano Complete Intersections”, Eur. J. Math., 4:1, 1, SI (2018), 381–398  crossref  mathscinet  zmath  isi  scopus
    13. Cheltsov I. Parka J. Shramov C., “Alpha-Invariants and Purely Log Terminal Blow-Ups”, Eur. J. Math., 4:3, 2, SI (2018), 845–858  crossref  mathscinet  zmath  isi  scopus
    14. Szekelyhidi G., “Kahler-Einstein Metrics”, Modern Geometry: a Celebration of the Work of Simon Donaldson, Proceedings of Symposia in Pure Mathematics, 99, eds. Munoz V., Smith I., Thomas R., Amer Chemical Soc, 2018, 331–361  crossref  mathscinet  isi
    15. Park J., Won J., “K-Stability of Smooth Del Pezzo Surfaces”, Math. Ann., 372:3-4 (2018), 1239–1276  crossref  mathscinet  zmath  isi  scopus
    16. Cheltsov I.A., Rubinstein Ya.A., Zhang K., “Basis Log Canonical Thresholds, Local Intersection Estimates, and Asymptotically Log Del Pezzo Surfaces”, Sel. Math.-New Ser., 25:2 (2019), UNSP 34  crossref  mathscinet  isi  scopus
    17. Liu Yu., Xu Ch., “K-Stability of Cubic Threefolds”, Duke Math. J., 168:11 (2019), 2029–2073  crossref  mathscinet  zmath  isi
    18. Fujita K., “K-Stability of Fano Manifolds With Not Small Alpha Invariants”, J. Inst. Math. Jussieu, 18:3 (2019), 519–530  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:225
    Full text:89
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020